Canonical models of surfaces of general type
Publications Mathématiques de l'IHÉS, Volume 42 (1973), pp. 171-219.
@article{PMIHES_1973__42__171_0,
     author = {Bombieri, Enrico},
     title = {Canonical models of surfaces of general type},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {171--219},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {42},
     year = {1973},
     zbl = {0259.14005},
     mrnumber = {47 #6710},
     language = {en},
     url = {http://archive.numdam.org/item/PMIHES_1973__42__171_0/}
}
TY  - JOUR
AU  - Bombieri, Enrico
TI  - Canonical models of surfaces of general type
JO  - Publications Mathématiques de l'IHÉS
PY  - 1973
DA  - 1973///
SP  - 171
EP  - 219
VL  - 42
PB  - Institut des Hautes Études Scientifiques
UR  - http://archive.numdam.org/item/PMIHES_1973__42__171_0/
UR  - https://zbmath.org/?q=an%3A0259.14005
UR  - https://www.ams.org/mathscinet-getitem?mr=47 #6710
LA  - en
ID  - PMIHES_1973__42__171_0
ER  - 
%0 Journal Article
%A Bombieri, Enrico
%T Canonical models of surfaces of general type
%J Publications Mathématiques de l'IHÉS
%D 1973
%P 171-219
%V 42
%I Institut des Hautes Études Scientifiques
%G en
%F PMIHES_1973__42__171_0
Bombieri, Enrico. Canonical models of surfaces of general type. Publications Mathématiques de l'IHÉS, Volume 42 (1973), pp. 171-219. http://archive.numdam.org/item/PMIHES_1973__42__171_0/

[1] M. Artin, Some numerical criteria for contractibility of curves on algebraic surfaces, Amer. J. Math., 84 (1962), 485-496. | MR | Zbl

[2] M. Artin, On isolated rational singularities of surfaces, Amer. J. Math., 88 (1966), 129-136. | MR | Zbl

[3] E. Bombieri, The pluricanonical map of a complex surface, Springer Lecture Notes, 155 (1970), 35-87. | MR | Zbl

[4] L. Campedelli, Sopra alcuni piani doppi notevoli con curva di diramazione del decimo ordine, Atti Accad. Naz. Lincei, 15 (1932), 358-362. | Zbl

[5] F. Enriques, Le Superficie Algebriche, Zanichelli, Bologna, 1949. | MR | Zbl

[6] L. Godeaux, Les surfaces algébriques non rationnelles de genres arithmétique et géométrique nuls, Paris, 1934. | Zbl

[7] K. Kodaira, Pluricanonical systems on algebraic surfaces of general type, J. Math. Soc. Japan, 20 (1968), 170-192. | MR | Zbl

[8] K. Kodaira, Pluricanonical systems on algebraic surfaces of general type, II, to appear. | Zbl

[9] S. Lang, Abelian Varieties, Interscience, New York, 1958. | Zbl

[10] D. Mumford, The canonical ring of an algebraic surface, Annals of Math., 76 (1962), 612-615. | MR

[11] D. Mumford, Lectures on Curves on an Algebraic Surface, Annals of Math. Studies, 59 (1966). | MR | Zbl

[12] D. Mumford, Pathologies III, Amer. J. Math., 89 (1967), 94-104. | MR | Zbl

[13] A. P. Ogg, On pencils of curves of genus two, Topology, 5 (1966), 355-362. | MR | Zbl

[14] C. P. Ramanujam, Remarks on the Kodaira vanishing theorem, to appear. | Zbl

[15] I. R. Šafarevič & others, Algebraic Surfaces, Moskva, 1965.

[16] T. Van De Ven, On the Chern numbers of certain complex and almost complex manifolds, Proc. Nat. Acad. Sci. U.S.A., 55 (1966), 1624-1627. | MR | Zbl

[17] O. Zariski, The theorem of Riemann-Roch for high multiples of an effective divisor on an algebraic surface, Annals of Math., 76 (1962), 550-612. | MR | Zbl